Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Infinite Riesz decompositions
HTML articles powered by AMS MathViewer

by A. W. Wickstead PDF
Proc. Amer. Math. Soc. 147 (2019), 4581-4584 Request permission

Abstract:

This paper commences the study of infinite analogues of the Riesz decomposition property for ordered vector spaces and ordered normed spaces. A complete result is obtained in the normed case and partial results in general.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 06F20, 46B40
  • Retrieve articles in all journals with MSC (2010): 06F20, 46B40
Additional Information
  • A. W. Wickstead
  • Affiliation: Mathematical Sciences Research Centre, Queen’s University Belfast, Belfast BT7 1NN, Northern Ireland, United Kingdom
  • MR Author ID: 182585
  • Email: a.wickstead@qub.ac.uk
  • Received by editor(s): January 9, 2018
  • Received by editor(s) in revised form: January 29, 2019
  • Published electronically: June 27, 2019
  • Communicated by: Thomas Schlumprecht
  • © Copyright 2019 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 147 (2019), 4581-4584
  • MSC (2010): Primary 06F20, 46B40
  • DOI: https://doi.org/10.1090/proc/14560
  • MathSciNet review: 4011495